# SDR SWAA2021081202720

- Difficulty date: July 20, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED. / REMOVED NOSE RADOME BOOT AND INSTALLED NEW RADOME BOOT IAW AMM 53-52-00-000-802; AMM 53-52-00-400-802
